# SDR 2022F00465

- Difficulty date: November 2, 2022
- Submitted: November 17, 2022
- Operation: General aviation
- Aircraft: N511NC
- Make and model: Hughes 369FF
- Aircraft serial: 0164FF
- Aircraft time: 4,471 hours, 16,851 cycles
- Engine: Allsn 250C30
- Engine time: 4,590 hours, 4,707 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Hook
- Part number: 369SP2001
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING SIDE PULL OPERATIONS,  THE SIDE PULL HOOK SHAFT ASSEMBLY SHEARED IN HALF AND DEPARTED THE AIRCRAFT. VISUAL INSPECTIONS INDICATE METALLURGY ISSUES IN THE APPARENT MATERIAL. THE HOOK HAS BEEN SENT OUT FOR FURTHER DAMAGE EVALUATION TO DETERMINE CAUSE OF FAILURE. AT THIS TIME, IT IS BELIEVED TO BE AN ISSUE WITH THE METAL COMPOSITION AS INDICATED BY VISUAL MEANS ALONG WITH OTHER OPERATOR REPORTS.
